Second order cylinders of biaxial space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1968), pp. 16-23 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1968_7_a2,
     author = {I. V. Zuev},
     title = {Second order cylinders of biaxial space},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {16--23},
     year = {1968},
     number = {7},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1968_7_a2/}
}
TY  - JOUR
AU  - I. V. Zuev
TI  - Second order cylinders of biaxial space
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1968
SP  - 16
EP  - 23
IS  - 7
UR  - http://geodesic.mathdoc.fr/item/IVM_1968_7_a2/
LA  - ru
ID  - IVM_1968_7_a2
ER  - 
%0 Journal Article
%A I. V. Zuev
%T Second order cylinders of biaxial space
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1968
%P 16-23
%N 7
%U http://geodesic.mathdoc.fr/item/IVM_1968_7_a2/
%G ru
%F IVM_1968_7_a2
I. V. Zuev. Second order cylinders of biaxial space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1968), pp. 16-23. http://geodesic.mathdoc.fr/item/IVM_1968_7_a2/